# SDR SWIA2020030348972

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PASSENGER DOOR'S AFT STAIR WEB DRAG ANGLE HAS A SUSPECTED CRACK NEAR THE PULLEY BRACKET.   (C-CHECK) RO 2/28/2020   REMOVED CRACKED ANGLE AND INSTALL NEW PASSENGER DOOR'S AFT STAIR WEB DRAG ANGLE NEAR THE PULLEY BRACKET. REF CRJ200 SRM. SEE CONTINUATION CARD FOR DETAILS.
